# SDR RAIA990344

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: S2L226
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT - 7663 - JFK - LEFT DUCT FAIL LIGHT ILLUMINATED.  MAINTENANCE REPLACED DUCT SEAL IN LEFT ECS DUCT.  (M)
